# SDR DL777040192

- Difficulty date: February 25, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 17,373 hours, 3,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71700201
- Part serial: 6414
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 3 SEAT MOUNTED EMERGENCY LIGHTS NOT ILLUMINATING.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK, OPS NORMAL.
